RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Keselman Vladimir Mikhailovich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 15
Presentations: 4

Number of views:
This page:755
Abstract pages:4866
Full texts:1254
References:344
Associate professor
Candidate of physico-mathematical sciences (1988)
E-mail: ,

http://www.mathnet.ru/eng/person9061
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203342

Publications in Math-Net.Ru
2015
1. V. M. Keselman, “On a criterion of conformal parabolicity of a Riemannian manifold”, Mat. Sb., 206:3 (2015),  57–90  mathnet  mathscinet  zmath  elib; Sb. Math., 206:3 (2015), 389–420  isi  scopus
2011
2. V. M. Kesel'man, “The relative isoperimetric inequality on a conformally parabolic manifold with boundary”, Mat. Sb., 202:7 (2011),  117–134  mathnet  mathscinet  zmath  elib; Sb. Math., 202:7 (2011), 1043–1058  isi  scopus
2010
3. V. M. Kesel'man, “The relative isoperimetric inequality on a conformally parabolic manifold with boundary”, Uspekhi Mat. Nauk, 65:2(392) (2010),  195–196  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 65:2 (2010), 384–385  isi  elib  scopus
2009
4. V. M. Kesel'man, “The isoperimetric inequality on conformally parabolic manifolds”, Mat. Sb., 200:1 (2009),  3–36  mathnet  mathscinet  zmath  elib; Sb. Math., 200:1 (2009), 1–33  isi  elib  scopus
2007
5. V. M. Kesel'man, “On the isoperimetric inequality on conformally parabolic manifolds”, Uspekhi Mat. Nauk, 62:6(378) (2007),  177–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:6 (2007), 1210–1211  isi  scopus
2003
6. V. M. Kesel'man, “Isoperimetric inequality on conformally hyperbolic manifolds”, Mat. Sb., 194:4 (2003),  29–48  mathnet  mathscinet  zmath; Sb. Math., 194:4 (2003), 495–513  isi  scopus
2002
7. V. A. Zorich, V. M. Kesel'man, “Fundamental frequency and conformal type of a Riemannian manifold”, Uspekhi Mat. Nauk, 57:2(344) (2002),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:2 (2002), 428–429  isi  scopus
2001
8. V. A. Zorich, V. M. Kesel'man, “The Isoperimetric Inequality on Manifolds of Conformally Hyperbolic Type”, Funktsional. Anal. i Prilozhen., 35:2 (2001),  12–23  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 35:2 (2001), 90–99  isi  scopus
2000
9. V. A. Zorich, V. M. Kesel'man, “The isoperimetric inequality on sub-Riemannian manifolds of conformally-hyperbolic type”, Uspekhi Mat. Nauk, 55:6(336) (2000),  137–138  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:6 (2000), 1172–1173  isi  scopus
1999
10. V. A. Zorich, V. M. Kesel'man, “The conformal type and isoperimetric dimension of sub-Riemannian manifolds”, Uspekhi Mat. Nauk, 54:4(328) (1999),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:4 (1999), 860–861  isi  scopus
11. V. A. Zorich, V. M. Kesel'man, “A canonical form for the isoperimetric inequality on manifolds of conformally hyperbolic type”, Uspekhi Mat. Nauk, 54:3(327) (1999),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 665–666  isi  scopus
1998
12. V. A. Zorich, V. M. Kesel'man, “Conformal type and isoperimetric dimension of Riemannian manifolds”, Mat. Zametki, 63:3 (1998),  379–385  mathnet  mathscinet  zmath; Math. Notes, 63:3 (1998), 333–337  isi
1996
13. V. A. Zorich, V. M. Kesel'man, “On the Conformal Type of a Riemannian Manifold”, Funktsional. Anal. i Prilozhen., 30:2 (1996),  40–55  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:2 (1996), 106–117  isi
1985
14. V. M. Kesel'man, “Riemannian manifolds of $\alpha$-parabolic type”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 4,  81–83  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:4 (1985), 104–108
1984
15. V. M. Kesel'man, “Bernshtein's theorem for a surface with quasiconformal Gauss map”, Mat. Zametki, 35:3 (1984),  445–453  mathnet  mathscinet; Math. Notes, 35:3 (1984), 235–240  isi

2018
16. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Uspekhi Mat. Nauk, 73:5(443) (2018),  193–196  mathnet  elib; Russian Math. Surveys, 73:5 (2018), 935–939  isi
2014
17. F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, A. A. Klyachin, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka, “Vladimir Mikhailovich Miklyukov (obituary)”, Uspekhi Mat. Nauk, 69:3(417) (2014),  173–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:3 (2014), 565–568  isi

Presentations in Math-Net.Ru
1. Заседание посвящено 80-летию Владимира Антоновича Зорича
A. V. Zorich, Yu. S. Ilyashenko, V. M. Keselman
Meetings of the Moscow Mathematical Society
March 13, 2018 18:30
2. Конформный тип и изопериметрическая функция риманова многообразия
V. M. Keselman
Algebraic topology and its applications. Postnikov memorial seminar
November 18, 2014 16:45
3. Conformal capacity, conformal type and isoperimetric function of a Riemannian manifold
V. M. Keselman
Seminar on Complex Analysis (Gonchar Seminar)
October 27, 2014 18:00
4. Conformal types of Riemannian manifolds and isoperimetric inequality
V. M. Kesel'man
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
October 16, 2013 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019